# SDR AALA20100428MIA04

- Difficulty date: April 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 36,009 hours, 4,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT GALLEY HAS EMERGENCY EXIT LIGHT OUT.  REPLACED LAMP FOR RIGHT SIDE AFT GALLEY EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
